MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381137
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
On (b)(6) 2026, a single-use intravenous catheter was placed for the patient to administer intravenous fluids.During a subsequent nursing round, it was discovered that the catheter needle was leaking blood, causing blood loss and staining the bedding.The catheter was removed.Due to the patient's ongoing need for intravenous fluids, a second puncture was performed to reinsert the catheter.The patient subsequently received intravenous fluids without further issues.
 
Additional Manufacturer Narrative
Investigation results: during the analysis of this complaint, the batch history, nonconformance records, and corrective maintenance logs were reviewed, and no records and/or evidence were found that could be linked to this occurrence.Furthermore, since the complaint was not received by a sample or photos for analysis, it was not possible to confirm the reported defect.Based on the investigation results so far, no root cause has been identified for this complaint.
 
Event or Problem Description
No additional information.

Brand Name
ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24225570
Report Number9610048-2026-00015
Device Sequence Number15551801
Product Code FOZ
UDI-Device Identifier00382903811373
UDI-Public(01)00382903811373(11)250509(17)300331(10)5086187
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381137
Device Lot Number5086187
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown